# SDR COM31048

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Bearing
- Part number: AIR835625
- Condition: Dirty
- Location: Nlg
- Part time: 14,091 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM NLG DURING EXTENSION OR RETRACTION.  CLEANED NLG TRUNNION BEARINGS AND SQUEALING NOISE STOPPED.
